Posted by Ueli (18.104.22.168) on December 28, 2001 at 11:57:08:
In Reply to: I brought my CH's with me too posted by Victor on December 28, 2001 at 10:57:44:
....is to repeat and repeat and repeat ad nauseam the bad experiences *one* person had with a certain med (and I would be very interested on the pharmalogical mode of action how the heck Verapamil can cause the mucus membranes to swell).
The fact is:
Verapamil is for many clusterheads the preventative of first choice, the one with the least side effects.
I urge everybody who didn't do so yet to try Verapamil.
Don't let you be discouraged to try Verapamil by a few negative comments. Especially not from people like Victor or NickD who seem to be allergic to all and everything, including themselves. How else is it to explain that their posts contain nothing else than criticisms on everything others propose?
IMAO the newbies should receive here information on treatments successful for many; with a fair warning about possible side effects. But an adverse reaction of one in 100 million does not deserve to be repeated over and over again, but it can keep away someone from a promising treatment. Have you thought about that, Victor?
Stepping down my soap box,
Post a Followup